Hi I've also stopped taking Lexapro because I kept forgetting to take them and eventually I just completely stopped. I believe it's been almost 2 months now? At first I felt depressed and kept procrastinting and then I had dizziness and hot flashes and shock sensation (only twice), and now its itchiness, it started with low itching on my wrist but I couldn't stop and hurt myself bc of the scratching, now this week it's my arm, my foot, my tigh (started today) and literally it's so unbearable I want to take the meds again. Like I'm really decided to do it but at the same time I'm afraid it might do something worse or dangerous but I can't frickin wait for my doctor to get me an appointment, like someone said they're usually "unavailable" and my doctor is so far away. I just wanna know if I take them again with only half for a week then 1 everyday am I going to be okay?
If the itching started 2 months after you stopped the Lexapro, it may not be from stopping it. It is usually out of your system by 2 months. Maybe you can talk to a pharmacist that can recommend something over the counter for the itch. Or call the doctor office and tell them about the itch. Taking Lexapro for itchiness is not what it is prescribed for. If it gets too bad you can go to a walk-in clinic or hospital.
You may want to find out what the itch is caused from before taking Lexapro without your doctors consent.
Hope you feel better soon :)
Hi, Simon! It must always be in your doctor's records as to what you're taking. What if he prescribes another drug for you that interacts dangerously with the Lexapro. Or what if you're unconscious in the emergency room and they don't know because in the info wasn't in the records sent from your doctor's office. You don't need an appointment ~ just simply call and tell them.
Sorry about the itch! Janie gave you some excellent advice.
Best wishes, Wildcat
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jul 2011 • 3 answers
Posted 21 Oct 2011 • 2 answers
I am about to go on to Pristiq 100mg after stopping Lexapro 20mg about 4 months ago and now falling?
Posted 7 Jan 2016 • 2 answers
Posted 20 Jun 2016 • 1 answer
Posted 28 Aug 2017 • 0 answers